# SDR HNAA2021083100412

- Difficulty date: August 1, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,459 hours, 44,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #7 OMEGA BEAM GUSSET IS CORRODED.  R & R LH #7 CABIN OMEGA BEAM GUSSET IAW SRM 51-40-02.
